# SDR CALA2022052301318

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 80,881 hours, 11,429 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Manifold
- Part number: 323U232410
- Condition: Unserviceable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

L ENG OVHT CAUTION AT CRUISE FL310 CONTACT TOMC EMC DESK WITH FINDINGS PRIOR TO CLEARING ITEM.. TOM EMC R. TOTH DOWN WIRING AND DETECTORS. UNABLE TO GENERATE ANY FAULTS. VISUALLY CHECKED ALL DETECTOR CONNECTIONS , NO SIGNS OF DEFECTS REF WDM26-11-12-2. L/P UNLOCKED BY TOMC FOR EDITING CONTACT TOMC EMC DESK WITH FINDINGS PRIOR TO CLEARING ITEM. UNLOCK FOR EWR TECH UPDATE. REVEIW TS WITH TOMC. TOMC KEIPER ACCOMPLISHED TROUBLESHOOTING REF FIM26-11 FT804. NO CURRENT OR REMOVED AND REPLACED LEFT ENG FIRE OVERHEAT DETECTION FILE CARD RAN #1 BETWEEN 80% AND TAKEOFF POWER FOR 9 MINUTES, NO FAULTS ACTIVE FAULTS SHOW IN HISTORY, CHECKED RESISTANCE OF LOOP 1 & 2 ASSY M687 & M688 PRECAUTIONARY. REF AMM TASK 26-11-02 BITE CHECK FOUND, ALL ENG PARAMETERS NORMAL OVERHEAT DETECTION SYSTEM LEFT ENGINE BETWEEN PINS 20 AND 21 AND NORMAL. TO GROUND OF M687 (D2834) & M688  (D2840) NORMAL, ALSO SHOOK ADD EMP:U159815 ADD EMP:U159815 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1058775  SN OFF 1326 TT # 1267578  SN OFF 1326 CARD, ASSY, FIR  OFF 64-2611-9-9002 1326 ON 64-2611-9-9002 1537 TECHS FOUND LEAKING HI STAGE DUCT. UNLOCKED TO CLEAR LOG PAGE INSPECTED LEFT ENGINE PNEUMATIC SYSTEM DUCTS, CLAMPS, SENSE THE HPSOV. REMOVED AND REPLACED HP/IP MANIFOLD DUCT, MFG P/N AND ISO VALVES CLOSED. NO DEFECTS NOTED. OK TO CONTINUE. LINES, AND VALVES, NO DEFECTS NOTED. PRESSURIZED LEFT ENGINE 323U2324-10, PER AMM 36-11-01. LEAK CHECKS GOOD. PER TOMC ENGINE PNEUMATIC SYSTEM UPSTREAM OF THE PRSOV AND WR
